# SDR DALA13042753229

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 63,237 hours, 28,551 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 ENGINE EXPERIENCED COMPRESSOR STALL AT APPROXIMATELY 50 PERCENT N1.  CREW DECLARED EMERGENCY AND FLIGHT WAS DEVERTED.  ACFT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED NR 1 ENGINE AND FUNCTIONAL CHECK WAS NORMAL.
